# SDR 95ZZZX2736

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7851W
- Make and model: Piper PA 28-180
- Aircraft serial: 281870
- Engine: Lyc O360A3A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve Sleeve
- Part number: 61837
- Condition: Broken
- Location: Press Relief Vlv
- Part time: 4,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LARGE ALUMINUM PARTS IN SUCTION SCREEN.  THEY APPEARED BROKEN AND UNMARRED, I,E,; HAD NOT BEEN GROUND UP IN A GEAR TRAIN.  FURTHER INVESTIGATION USING LYCOMING OVERHAUL MANUAL NR 60294-7, PAGE 7-2, IDENTIFIED POSS END ITEM, DISASSEMBLED OIL PSI RELIEF VALVE PLUG AND FOUND SLEEVE (IT-16) MISSING 2 SIDES.  UPON REMOVAL OF SLEEVE, WAS ABLE TO REASSEMBLY ENTIRE ITEM WITH PARTS FOUND IN SUCTION SCREEN.  INSTALLED NEW ASSY AND RETURNED ENGINE TO SERVICE.
